MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5 GANG 4-WAY NANOCLAVE¿ STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5 GANG 4-WAY NANOCLAVE¿ STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number AC205
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Shock (2072); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.Additional contact information: (b)(6) canada (b)(6).D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved a stopcock 4-way 5 gang with baseplate rotating luer and it was reported that the luer lock on manifold became completely disconnected from the needless connector on the patient's central venous catheter (cvc) on two occasions.There was patient involvement, and unknown patient harm.
 
Additional Manufacturer Narrative
Additional information: b5.
 
Event or Problem Description
Additional information: there was no patient harm.
 
Event or Problem Description
The following additional information was received on (b)(6) 2026: the patient experienced brief periods where vasopressor support was interrupted causes some hemodynamic instability.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
Additional information can be found in b5 and d10 concomitant products.D9 - date returned to mfr: 3/6/2026 received one (1) used ac205 stopcock w/baseplate for inspection.No defects or anomalies noted.The set was leak tested from each access point.There was no leakage and each connection was secure with no propensity to disconnect.The male and female luer were measured and found to meet iso standards.The reported complaint could not be replicated or confirmed.

Brand Name
5 GANG 4-WAY NANOCLAVE¿ STOPCOCK W/BASEPLATE, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24361794
Report Number9617594-2026-00148
Device Sequence Number21382708
Product Code FMG
UDI-Device Identifier00887709080010
UDI-Public00887709080010
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC205
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer02/13/2026
04/10/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date02/27/2026
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CENTRAL VENOUS CATHETER, UNK MFR.; UNSPECIFIED CENTRAL VENOUS CATHETER, UNK MFR.; UNSPECIFIED VASOPRESSOR SUPPORT DRUG, MFR UNK.
Patient SexUnknown